# SDR A6WA201441341

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH BEARING SUPPORT ASSEMBLY IS CRACKED ON AFT SIDE.  R & R CRACKED LATCH ASSEMBLY WITH SERVICEABLE SUPPORT BRACKET IAW SRM 51-42-06.
